# SDR SWAA2021062929074

- Difficulty date: January 21, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED / RECEIVED NEW AFT CARGO FWD CORNER SCUFF PLATE PN # 146A8342-8 PO # 768955. LOCATED AND DRILL FWD CORNER SCUFF PLATE IAW SRM 51-40-05-0G-0. PART TO BE INSTALLED ON CUSTOMER CARD 753-140-00-02Y COPY ATTACHED
